Mathematische Annalen

, Volume 308, Issue 4, pp 633–648 | Cite as

Dihedral coverings branched along maximizing sextics

  • Hiro-o Tokunaga
Mathematics Subject Classification (1991):14H30, 14J27 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Hiro-o Tokunaga
    • 1
  1. 1. Max-Planck-Institut für Mathematik, Gottfried-Claren-Strasse 26, D-53225 Bonn, Germany DE

Personalised recommendations